Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the treatment for fever and fever medicine related health problems ?

Hello doctor from 17 th july i am suffering from fever . then on 20 th july i went to image hospital hyderabad there doctor gave me three medicine . these are following : 1.hifenac-p 2.monocef 3.cetzine now having some serious problem . 1. high breathing problem ( if i walk few step then also feeling breathing problem ) 2. heavy caugh . sometime yellow hard flame coming and rest of the time normal white flame coming . 3. headache problem sometimes . 4. feeling wery weak , sometimes feeling vomating . 5. burning sensation in nose. i am always caughing withing short interval .. please tell me what should i do .. is this swain flue symptomp??? or anything else ?
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, all symptoms which you have are due to lower respiratory tract infection it is eighter due to bacterial or viral. you should get X ray chest, CBC ESR, n get swine flu test. then discuss it with your doc n start proper treatment.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor